On the Tannaka–Artin problem over special fields
Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 26-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_1_a4,
author = {V. A. Lipnitskii},
title = {On the {Tannaka{\textendash}Artin} problem over special fields},
journal = {Doklady Akademii Nauk},
pages = {26--29},
year = {1976},
volume = {228},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a4/}
}
V. A. Lipnitskii. On the Tannaka–Artin problem over special fields. Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 26-29. http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a4/